# SDR AALA202106259008

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 32,836 hours, 3,718 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN SMOKE DETECTED. AURAL CHIME RINGING IN CABIN. SMOKE DETECTED ON FLIGHT ATTENDANT CREW PANEL AT 1R. NO ACTUAL SMOKE DETECTED. RESET AND TESTED CREW REST SMOKE DETECTORS. OPS OK PER AMM 26-14-00.
